MathSciNet Relay Station
MathSciNet bibliographic data
MR2593724 (2011c:55010) 55M30 (57N65 68T40)
Rudyak, Yuli B. Erratum to "On higher analogs of topological complexity'' [Topology Appl. 157 (5) (2010) 916–920] [MR2593704]. Topology Appl. 157 (2010), no. 6, 1118.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement